# SDR AALA20020203

- Difficulty date: March 1, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1858 - EN ROUTE PBI-LGA, FUEL LEAK COMING FROM BOOST PUMP COVER DURING FLIGHT.  DIVERTED AND LANDED RDU WITHOUT INCIDENT.  REPLACED AND SECURED O-RING AT LEFT WING FUEL PROBE FIRST OUTBOARD FROM HEATER BLANKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
